# SDR 2000UALA00276

- Difficulty date: May 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Aircraft time: 61,854 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL SYSTEM INDICATION PROBLEMS: TOTALIZER READS 3 THOUSAND POUNDS HIGHER THAN CALCULATED.  AFTER TAKEOFF CENTER TANK WENT ZERO TO 0.6, LEFT WING 2 THOUSAND HIGHER THAN RIGHT IN CLIMBOUT.  IN CRUISE LEFT AND RIGHT WING TANKS INDICATIONS EQUALIZED.  DIVERTED TO DEN.  *S/D*  CHECK OF SYSTEM TANK UNITS FOUND LEFT MAIN TANK UNITS 2, 3, 4, 5 AND COMPENSATOR WITH DEGRADED A TO GROUND RESISTANCE.  THE UNITS WERE REPLACED AND THE CENTER TANK DENSITOMETER CONNECTOR WAS CLEANED.  FQIS OPERATING NORMAL.
